# SDR AALA20150918007

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 308 hours, 121 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB MULTIPLE FAILURE INDICATIONS WERE RECEIVED, INCLUDING FMC FAILURE, WING TO BODY OVERHEAT & PRESSURIZATION FAULT.  R & R FIRE CONTROL PANEL IAW AMM 26-00-01.  OPERATIONAL CHECKED NORMAL.
